Wednesday, April 29, 2009

I have been suffering from some mysterious symptoms! I prey to God I will find some answers soon!

Hi guys! i am sorry for not posting for such a long time! I have been sick for a week now. It was really bad over the weekend and not its getting better, but not nearly good. This past Saturday I had a bout of tachycardia to a point where i couldnt walk half a block . It started a week ago but gotten worsened over the weekend. I have spasmatic pain in my stomack area when its happening and then heart starts racing. i havent been eating much lately and lost 10 pounds. I think its a combination of some bug plus anxiety. i started taking beta-blockers and feel a bit better , at least I can work now, but i still cant work out or do any meaningful physical activity. I will update soon. i have been mostly on lower carb diet, but I do eat few fruits and a pice of whole grain bread here and there.

7 comments:

Sadekat said...

Hope you get better soon. Take care <3<3<3<3<3

Vadim said...

Thanks, I hope so too!

Harry said...

Vadim,

Do you have any history of heart problems in your family?

Is it possible for you to get a second opinion? In cases of such importance, I really feel like a second opinion is very useful.

Please take good care of yourself. Maybe this would be a good time to take up some form of stress reducing practice? It could only help, right?

I wish you only the best and complete wellness.

Anonymous said...

Hi Vadim,

I agree with Harry that you should seek a second medical opinion. I also still think that what you describe sounds like magnesium deficiency. Dr. Eades wrote that finding magnesium deficiency through blood tests is difficult, as there's usually enough magnesium in the blood; it's at the cellular level that the deficiency causes problems (if I am remembering this correctly).

http://www.govita.com.au/library/Minerals/MineralsMagnesium.pdf

"Symptoms of deficiency

Deficiency symptoms of magnesium include musclespasm and cramps, bizarre muscle movements or
twitches such as eye and face muscles, muscle weakness, chronic pain, insomnia, anxiety, irritability, lethargy, convulsions, anorexia, nausea, vomiting, abdominal pain, kidney stones, cardiac arrhythmias,
tachycardia."

http://www.mgwater.com/conseq.shtml

Best,

Didirina

NewVision said...

(((((HUGS))))))
Hope you figure it out soon.
Keep us informed. :)

Vadim said...

Thanks everyone for your kind support!

Anonymous said...

Feeling any better Vadim????
(It's your old friend Jo.
I'm at work. Can't log in.)

Anyway, you just crossed my mind today and I thought I would give you a holler.
Hope all is well.